# SDR AALA201504109008

- Difficulty date: April 9, 2015
- Submitted: April 10, 2015
- Operation: Air carrier
- Aircraft: N560UW
- Make and model: Airbus A321-231
- Aircraft serial: 5300
- Aircraft time: 7,725 hours, 3,173 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WEEKLY CHECK FOUND EMERGENCY LIGHT INOPERATIVE AT SEAT 30ABC.  UFI, FOUND CONNECTOR DISCONNECTED FROM CAIN WALL.  RECONNECTED, OPERATIONS CHECKED NORMAL.
